# SDR UPS01236678

- Difficulty date: August 11, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- Aircraft time: 57,780 hours, 51,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Location: Bs400 S3r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON FURTHER INSPECTION S3R FOUND CRACKED AT BS 400     REPAIRED PER SRM.
